Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 57, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 8:05 PM EDT for Glascock County, Jefferson County, Washington County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 8:05 PM EDT (00:05 UTC)
- Expired
- May 25, 2014, 8:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Jefferson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2186 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867
WUUS52 KFFC 260005
SVRFFC
GAC125-163-303-260045-
/O.NEW.KFFC.SV.W.0057.140526T0005Z-140526T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 845 PM EDT
* AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 50 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF EDGEHILL TO LOUISVILLE
TO WADLEY...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AVERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3285 8230 3284 8237 3314 8289 3322 8243
3311 8227 3304 8228 3301 8227 3293 8227
TIME...MOT...LOC 0006Z 285DEG 18KT 3312 8274 3298 8243
3290 8234
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:28 PM EDT, 37 minutes earlier.
Area forecast discussion, May 25, 7:28 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 728 PM EDT SUN MAY 25 2014 .PREV DISCUSSION... /ISSUED 251 PM EDT SUN MAY 25 2014/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED. THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON. ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE. 01 LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 /ISSUED 412 AM EDT SUN MAY 25 2014/ A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL RUNS. GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO NORMS. BAKER && .AVIATION... 00Z UPDATE... THUNDERSTORMS HAVE MOVED WELL EAST OF ATL THIS EVENING AND HAVE REMOVED THE MENTION OF THUNDER FROM THE TAF. MODEL SOUNDINGS ARE PROGGING SOME LOW LEVEL MOISTURE OVERNIGHT SO HAVE ADDED A FEW015 DECK. NO AIRMASS CHANGE IS EXPECTED...SO DIURNAL SCT THUNDERSTORMS EXPECTED AGAIN TOMORROW AFTERNOON. WINDS HAVE SHIFTED OVER TO THE EAST FOR THE OVERNIGHT HOURS...AND SHOULD SWITCH BACK TO THE S/SW TOMORROW AFTERNOON. ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON WINDS. HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 67 88 / 30 40 30 40 ATLANTA 67 87 69 86 / 30 30 30 30 BLAIRSVILLE 59 83 61 82 / 30 30 30 40 CARTERSVILLE 63 88 64 87 / 30 30 30 30 COLUMBUS 68 91 69 89 / 20 20 20 20 GAINESVILLE 65 85 67 86 / 30 40 30 30 MACON 66 88 67 89 / 20 40 30 30 ROME 62 87 64 88 / 30 30 30 30 PEACHTREE CITY 63 88 65 87 / 20 30 30 30 VIDALIA 68 88 70 89 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 5:30 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN MAY 25 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 PM EDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 25, 6:54 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL CANOOCHEE 32.67N 82.18W
05/25/2014 E1.75 INCH EMANUEL GA FIRE DEPT/RESCUE
&&
EVENT NUMBER FFC1400616
NLISTLocal storm report, May 25, 7:08 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 N FARMINGTON 33.82N 83.42W
05/25/2014 OCONEE GA 911 CALL CENTER
NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT THE
COUNTY. MUCH OF IT IN THE BISHOP AND FARMINGTON REGION
&&
EVENT NUMBER FFC1400617
KSTELLSpecial weather statement, May 25, 7:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SUN MAY 25 2014
GAZ086-252330-
718 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN EMANUEL COUNTY UNTIL 730 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGE L SMITH STATE PARK...MOVING SOUTH AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE GEORGE L SMITH STATE PARK...TWIN CITY AND
STILLMORE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
3236 8224 3234 8223 3231 8223 3231 8226
3263 8229 3262 8201 3258 8201
TIME...MOT...LOC 2319Z 359DEG 13KT 3253 8213Local storm report, May 25, 7:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL GARFIELD 32.65N 82.10W
05/25/2014 E0.75 INCH EMANUEL GA PUBLIC
REPORTED BY THE ATTENDANT AT THE J AND W DASH N GO
&&
EVENT NUMBER FFC1400618
NLISTSpecial weather statement, May 25, 7:27 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SUN MAY 25 2014
GAZ038-039-050-051-260015-
727 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 815 PM
EDT...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILOMATH...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES THROUGH 815 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY CROSS...
PENFIELD...WOODVILLE...PHILOMATH...LEXINGTON...CARTERS GROVE...DANIEL
SPRINGS...LYNEVILLE...VESTA...CENTERVILLE...RAYLE...TYRONE...JACKSONS
CROSSROADS...CELESTE AND NEWTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3363 8254 3363 8318 3364 8319 3397 8313
3397 8264 3384 8258 3380 8258 3365 8249
TIME...MOT...LOC 2327Z 269DEG 24KT 3379 8298
30Special weather statement, May 25, 7:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 728 PM EDT SUN MAY 25 2014 GAZ050-260000- 728 PM EDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS IN GREENE COUNTY UNTIL 800 PM EDT... AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VEAZEY...MOVING EAST TO SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GREENE COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VEAZEY AND LIBERTY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3348 8305 3336 8315 3347 8325 3352 8320 TIME...MOT...LOC 2328Z 316DEG 9KT 3347 8321
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| May 25, 8:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| May 25, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| May 25, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
| May 25, 8:32 PM EDT | Special Weather Statement | FFC | Jones | 43 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 47 min |
| May 25, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 16 min |
| May 25, 9:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| May 25, 9:31 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| May 25, 9:50 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| May 25, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 47 min |
| May 25, 10:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| May 25, 10:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| May 25, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Pulaski, Twiggs, Wilkinson | 62 min |
| May 25, 10:59 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| May 25, 11:12 PM EDT | Special Weather Statement | FFC | Dodge, Dooly, Pulaski, Wilcox | 48 min |
| May 25, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wheeler | 44 min |
| May 26, 12:01 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 29 min |
| May 26, 12:11 AM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| May 26, 12:28 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 47 min |
| May 26, 12:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| May 26, 2:08 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| May 26, 2:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| May 26, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 26, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| May 26, 3:42 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| May 26, 3:47 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 3:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| May 26, 3:57 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| May 26, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| May 26, 4:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 4:48 PM EDT | Special Weather Statement | FFC | Henry, Newton | 27 min |
| May 26, 4:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| May 26, 5:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| May 26, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| May 26, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| May 26, 5:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| May 26, 6:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| May 26, 7:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| May 26, 7:31 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| May 26, 7:57 PM EDT | Special Weather Statement | FFC | Meriwether | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.